International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Volume 2, Issue 2, May 2007

Research Article
Didactic Effectiveness of Mathematical Definitions: The Case of the Absolute Value
Miguel R. Wilhelmi, Juan D. Godino, Eduardo Lacasta
https://doi.org/10.29333/iejme/176
International Electronic Journal of Mathematics Education, Volume 2, Issue 2, pp. 72-90
Research Article
Empiricism, Contigency and Evolutionary Metaphors: Getting Beyond the "Math Wars"
Kurt Stemhagen
https://doi.org/10.29333/iejme/177
International Electronic Journal of Mathematics Education, Volume 2, Issue 2, pp. 91-105